MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile extra small oval snare was used during a cold polypectomy procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the snare loop had difficulty cutting through the target polyp causing a hematoma.No additional intervention was required to treat the hematoma.The procedure was completed with this device after applying cautery.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Visual evaluation of the returned device found no anomalies.Functional analysis was performed and the device passed the retroflex test, it extends and retracts within specification.The complaint that the device failed to cut was not confirmed.Evaluation of the returned device found no evidence of either the alleged issue, or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
PROFILE¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6786103
Report Number3005099803-2017-02476
Device Sequence Number1246418
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public(01)08714729156628(17)20200502(10)0020593680
Combination Product (Y/N)N
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2020
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0020593680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer08/17/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1